Dye Hair 3 Times In 2 Consecutive Days?
yesterday I dyed my hair but it turned out to be the wrong color. After it is dried, it is colored by the salon. But apparently it is still very bright to me so today it is colored again. R n r nMy question is it not dangerous? I read that it can cause swelling, rashes, shortness of breath and so on. Please help, I’m quite panicked. thank you
Thank you for asking HealthReplies.com.
Depending on the content of the hair dye you use, dyeing hair too often can be dangerous or not.
Nowadays, there are many hair coloring products that contain irritative substances in them, which can trigger inflammation in the skin when used excessively. This inflammation can occur in various forms, can be mild, can also be severe, for example:
Mild symptoms, for example in the form of a scalp that feels itchy, reddish, and bruntusan
Severe symptoms, for example in the form of a swollen, runny, suppurating, unpleasant odor, shortness of breath, nausea, vomiting, palpitations, shock (shock), and so on
Apart from irritation, the above complaints can also be caused by allergies, that is, if you experience excessive sensitivity to the components in the hair dye product even though the product is actually made from a safe material.
Therefore, it is far better if you are careful in choosing and using hair dyes. Use hair dyes, of course, do not overdo it. Choose carefully the content of hair dyes that are safe and have no potential to irritate the skin. Before using hair dye, you should first apply a little on your hands to assess the possibility of allergies. If your skin looks inflamed after contacting the hair dye, you should not use it to minimize dangerous complications.
In the meantime, if you do not experience symptoms of inflammation after using hair dyes as mentioned above, chances are that your condition is not dangerous. However, if one or more of the symptoms of inflammation appear above, do not delay to check yourself directly to the doctor or dermatologist for further treatment.
I hope this helps.